# SDR P5CA2019091300179

- Difficulty date: September 13, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 83,576 hours, 13,118 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STAB TRIM CONFIG WARNING DURING TAKEOFF. 40 KNOT, LOW SPEED REJECTED TAKEOFF PERFORMED. MESSAGE EXTINGUISHED / WHEN ARRIVED BACK TO BLOCKS. PERFORMED / SUCCESSFUL CMC GROUND TESTS FOR LEFT AND RIGHT FMC'S AS PER AMM 34-61-00. PERFORMED SUCCESSFUL TEST OF TRIM INDICATING / SYSTEM AS PER AMM 27-48-00. PERFORMED / SUCCESSFUL TEST OF TAKEOFF WARNING SYSTEM AS PER AMM 31-51-00. AIRCRAFT RETURNED TO SERVICE.
